Previous |  Up |  Next


Title: Barrelledness of generalized sums of normed spaces (English)
Author: Fernández, A.
Author: Florencio, M.
Author: Oliveros, J.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 50
Issue: 3
Year: 2000
Pages: 459-465
Summary lang: English
Category: math
Summary: Let $(E_{i})_{i\in I}$ be a family of normed spaces and $\lambda $ a space of scalar generalized sequences. The $\lambda $-sum of the family $(E_{i})_{i\in I}$ of spaces is \[ \lambda \lbrace (E_{i})_{i\in I}\rbrace :=\lbrace (x_{i})_{i\in I},x_{i}\in E_{i}, \quad \text{and}\quad (\Vert x_{i}\Vert )_{i\in I}\in \lambda \rbrace . \] Starting from the topology on $\lambda $ and the norm topology on each $E_i,$ a natural topology on $\lambda \lbrace (E_i)_{i\in I}\rbrace $ can be defined. We give conditions for $\lambda \lbrace (E_i)_{i\in I}\rbrace $ to be quasi-barrelled, barrelled or locally complete. (English)
Keyword: barrelled spaces
Keyword: generalized sequences
MSC: 46A08
MSC: 46A45
MSC: 46E10
MSC: 46E40
idZBL: Zbl 1079.46500
idMR: MR1777469
Date available: 2009-09-24T10:34:42Z
Last updated: 2016-04-07
Stable URL:
Reference: [DFP] J. C. Díaz, M. Florencio, P. J. Paúl: A uniform boundedness theorem for $L^{\infty }(\mu ,E)$.Arch. Math. (Basel) 60 (1993), 73–78. MR 1193096, 10.1007/BF01194241
Reference: [DFFP] S. Díaz, A. Fernández, M. Florencio, P. J. Paúl: An abstract Banach-Steinhaus theorem and applications to function spaces.Results Math.  23 (1993), 242–250. MR 1215213, 10.1007/BF03322300
Reference: [DFP1] L. Drewnowski, M. Florencio, P. J. Paúl: Barrelled subspaces of spaces with subseries decompositions or Boolean rings of projections.Glasgow Math. J.  36 (1994), 57–69. MR 1260818, 10.1017/S0017089500030548
Reference: [DFP2] L. Drewnowski, M. Florencio, P. J. Paúl: Barrelled function spaces.Progress in Functional Analysis, K.D. Bierstedt et al. (eds.), North-Holland Math. Studies, Elsevier/North-Holland, Amsterdam, Oxford, New York and Tokyo, 1992, pp. 191–199. MR 1150746
Reference: [DFP3] L. Drewnowski, M. Florencio, P. J. Paúl: On the barrelledness of spaces of bounded vector functions.Arch. Math. (Basel) 63 (1994), 449–458. MR 1300741
Reference: [FPS] M. Florencio, P. J. Paúl, C. Sáez: Barrelledness in $\lambda $-sums of normed spaces.Simon Stevin 63 (1989), 209–217. MR 1061568
Reference: [J] H. Jarchow: Locally Convex Spaces.B.G. Teubner. Stuttgart, 1981. Zbl 0466.46001, MR 0632257
Reference: [KR] J. Kakol, W. Roelcke: On the barrelledness of $\ell ^{p}$-direct sums of seminormed spaces for $1\le p\le \infty $.Arch. Math. (Basel) 62 (1994), 331–334. MR 1264704
Reference: [K] G. Köthe: Topological Vector Spaces I.Springer-Verlag, Berlin, Heidelberg and New York, 1969. MR 0248498
Reference: [L] P. Lurje: Tonnelierheit in lokalkonvexen Vektorgruppen.Manuscripta Math. 14 (1974), 107–121. MR 0367612, 10.1007/BF01171437
Reference: [BP] P. Pérez Carreras, J. Bonet: Barrelled Locally Convex Spaces.North-Holland Math. Studies, North-Holland, Amsterdam, New York, Oxford and Tokyo, 1987. MR 0880207
Reference: [R] R. C. Rosier: Dual spaces of certain vector sequence spaces.Pacific J. Math. 46 (1973), . Zbl 0263.46009, MR 0328544, 10.2140/pjm.1973.46.487


Files Size Format View
CzechMathJ_50-2000-3_2.pdf 297.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo